MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CHARGER KIT (US); SCS CHARGER

SALUDA MEDICAL PTY LTD EVOKE CHARGER KIT (US); SCS CHARGER
Model Number 101147
Medical Device Problem Codes Failure to Charge (1085); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to saluda for analysis.The charger successfully powered on when connected to a wall adapter; however, the charger did not remain operational once disconnected from the wall adapter.The device case was opened.Visual inspection of the lithium-ion battery component was consistent with thermal runaway.Thermal markings were observed surrounding the battery compartment.The remainder of the internal components, including the pcba were intact and undamaged.Following replacement of the charger battery component, the charger passed functional testing and performed as intended.The root cause of the reported event is traced to the battery component.Safety features related to device temperature were confirmed to be intact, with no anomalies observed.The evoke scs system user manual states, "the charger unit may become hot during use, with a surface temperature reaching 48 °c (118 °f).Do not hold the charger unit for longer than 10 minutes during use." the manufacturing records were reviewed, and the product met all requirements for release with no anomalies detected.
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported that their evoke charger was unable to be recharged.During attempts to recharge, the patient reported that the device became warm and indicator lights illuminated.The charger was replaced to resolve the reported event.

Brand Name
EVOKE CHARGER KIT (US)
Common Device Name
SCS CHARGER
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key23489986
Report Number3021836309-2025-00301
Device Sequence Number4758807
Product Code LGW
UDI-Device Identifier09352307000063
UDI-Public09352307000063
Combination Product (Y/N)N
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number101147
Device Catalogue Number3006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2025
Initial Report FDA Received Date11/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexFemale